# SDR DALA2018102406267

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,312 hours, 61,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHT IN F/C AND FWD ENTRY INOP. TROUBLESHOT FWD SECTION EMERGENCY LIGHTS FOUND B5-211 BATTERY PACK OVER ROW 3 CD FUSE BAD REPLACED PER WIRING DIAGRAM MAN 33-51-14. CKS GOOD PER AMM 33-53-01.
